# SDR UPS203094

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Fs 1365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE RIGHT HAND RIB FLANGE AT STATION 1365 AND WL 250.  MAINTENANCE CUT OUT THE DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PART PER SRM 57-40-3 AND 51-30-2.
